# SDR UPS99229993

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, DURING REPAIR OF FLOORBEAM 560 BETWEEN RBL 45.5 & 62.5 ADDITIONAL CORROSION FOUND AT FLANGE DURING INCORPERATION OF REPAIR ANGLES.  FLOORBEAM BS 560 REPAIRED IAW SRMO EO 99-14-012 REV 1 UPS ENGINEERING FILE NR 727-53-2445.
